# SDR DALA2025010900184

- Difficulty date: January 7, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 100,250 hours, 25,618 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lock
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6804 MISSING BAR LOCK AT R1 DOOR GIRT BAR. CORRECTIVE ACTION: INSTALLED NEW MISSING BAR LOCK AT R1 DOOR GIRT BAR IAW B757 AMM 25-66. (0749550)
